Geodesics on the two-dimensional torus with two rotation numbers

Research output: Contribution to journalArticlepeer-review


Geodesies with two arbitrary predetermined rotation numbers are constructed for Riemannian metrics on the two-dimensional torus that satisfy a special nonintegrability condition. Each of the geodesics constructed is asymptotic to two minimal geodesics with these rotation numbers and is a union of two minimal semigeodesics outside some segment of finite length.

Original languageEnglish
Pages (from-to)101-114
Number of pages14
JournalMathematics of the USSR - Izvestija
Issue number1
StatePublished - 28 Feb 1989


Dive into the research topics of 'Geodesics on the two-dimensional torus with two rotation numbers'. Together they form a unique fingerprint.

Cite this